MAUDE Adverse Event Report: ARTHREX, INC. Ø8X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø8X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø8X 30MM BC IF SCRW, VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 8/26/2025, it was reported by a sales representative via email that an ar-4030c-08 fastthread biocomposite interference screw broke during insertion.The case was completed using another ar-4030c-08 fastthread biocomposite interference screw.This was discovered during an mpfl reconstruction procedure.The patient was not affected.Additional information was received on 9/02/2025: this issue occurred during an mpfl reconstruction procedure performed on (b)(6) 2025.The anchor was removed from the patient without causing any delay to the case or requiring additional anesthesia.No photographic documentation was taken.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause of the reported failure is attributed to use-related mechanical overstress of the biocomposite interference screw during insertion, which can occur if the screw is subjected to high torque, misalignment, or engagement with a tunnel that is too tight or inconsistently prepared.

Brand Name
Ø8X 30MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23054289
Report Number1220246-2025-03866
Device Sequence Number15644741
Product Code MAI
UDI-Device Identifier00888867277656
UDI-Public00888867277656
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ8X 30MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4030C-08
Device Lot Number14186313
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown